Helicity dependence of the total inclusive cross section on the deuteron

Ahrens, J. et al. (2009) Helicity dependence of the total inclusive cross section on the deuteron. Physics Letters B, 672(4-5), pp. 328-332. (doi:10.1016/j.physletb.2009.01.061)

Full text not currently available from Enlighten.


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Protopopescu, Dr Dan and Annand, Dr John and Rosner, Professor Guenther
Authors: Ahrens, J., Altieri, S., Annand, J., Arends, H., Beck, R., Blackston, M., Braghieri, A., d'Hose, N., Dutz, H., Heid, E., Jahn, O., Klein, F., Kondratiev, R., Lang, M., Lisin, V., Fabregate, M., McGeorge, J., Meyer, W., Panzeri, A., Pedroni, P., Pinelli, T., Protopopescu, D., Reichertz, G., Rohlof, C., Rosner, G., Rostomyan, T., Ryckbosch, D., Schwamb, M., Tamas, G., Thomas, A., and Weller, H.
College/School:College of Science and Engineering > School of Physics and Astronomy
Journal Name:Physics Letters B
Publisher:Elsevier BV
ISSN:0370-2693
ISSN (Online):1873-2445

University Staff: Request a correction | Enlighten Editors: Update this record